MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG HEALING ABUTMENT CC RP Ø6X5MM

NOBEL BIOCARE AB GÖTEBORG HEALING ABUTMENT CC RP Ø6X5MM
Catalog Number 36648
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had accidentally swallowed the abutment and was hospitalized after.

Brand Name
HEALING ABUTMENT CC RP Ø6X5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
västra hamngatan 1
göteborg 41117
SW  41117
Manufacturer (Section G)
NOBEL BIOCARE AB GÖTEBORG
västra hamngatan 1
göteborg 41117
SW   41117
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key22513655
Report Number9611993-2025-104219
Device Sequence Number8736933
Product Code DZE
UDI-Device Identifier07332747034424
UDI-Public(01)07332747034424(10)13185639(17)280105
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number36648
Device Lot Number13185639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age34 YR
Patient SexFemale